RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 12, Issue 1  


Navier–Stokes equations for elliptic complexes
Azal Mera, Alexander A. Shlapunov, Nikolai Tarkhanov
3
Core-shell nanosize particles Mg@Ni: synthesis and properties
Grigory N. Churilov, Nikita S. Nikolaev, Irina V. Osipova, Alexander V. Cherepakhin, Ivan V. Nemtsev, Dmitriy A. Velikanov, Valentina G. Andyuseva
28
Chaotic dynamics of a three-dimensional endomorphism
Hacene Gharout, Nourredine Akroune, Abelkadous Taha, Daniele-Fournier Prunaret
36
On application of slowly varying functions with remainder in the theory of Galton–Watson branching process
Azam A. Imomov, Erkin E. Tukhtaev
51
Extensions of Boolean rings and nearrings
Hamsa Nayak, Syam P. Kuncham, Babushri S. Kedukodi
58
Variational analysis of a dynamic electroviscoelastic problem with friction
Aziza Bachmar, Souraya Boutechebak, Touffik Serrar
68
Pseudospectral methods for nonlinear pendulum equations
Le Anh Nhat
79
Opto-acoustic and acoustic microscopy studies of microstructure, elasticity and defects in B$_4$C/C$_{60}$ and c-BN/C$_{60}$ nanocomposites
Vyacheslav M. Prokhorov, Egor S. Morokov, Danila A. Ovsyannikov
85
Magnetic properties of Fe$_{1-x}$Co$_x$Si single crystals at low co impurity concentrations
Gleb Yu. Yurkin, Gennady S. Patrin, Stanislav A. Yarikov
94
One-dimensional model for studying seasonal changes of vertical structure of salt lake Uchum
Victor M. Belolipetskii, Svetlana N. Genova, Andrey G. Degermendzhy, Vladimir V. Zykov, Denis Yu. Rogozin
100
One proof of the fundamental theorem of algebra (of polynomials)
Olga V. Khodos
109
The critical curves of a doubly nonlinear parabolic equation in non-divergent form with a source and nonlinear boundary flux
Mersaid M. Aripov, Jakhongir R. Raimbekov
112
On a transversality condition for one variation problem with moving boundary
Sergey O. Gladkov
125
Errata to our article
Nikolay N. Osipov, Bella V. Gulnova
130
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019